# SDR HALA2010063000283

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 28,894 hours, 5,483 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 HF RADIO TRANSMISSION NOT BEING HEARD.  T/S IAW FIM 23-11-00/101 SYS TEST GOOD, OK FOR SERVICE. LOUD AND CLEAR.
